Strategic Market Games with Exchange Rates
Sylvain Sorin
Journal of Economic Theory, 1996, vol. 69, issue 2, 431-446
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(96)90062-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Strategic Market Games with Exchange Rates (1994)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:69:y:1996:i:2:p:431-446
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().